# SDR DALA2025032202150

- Difficulty date: March 17, 2025
- Submitted: March 23, 2025
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 60,433 hours, 29,985 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3277 DISC: WIRE AND EMER AISLE LIGHTING HANGING DOWN ROW 31D. C/A: SECURED LIGHT ASSY. OP CKS NML. (LP: 6883452)
